MAUDE Adverse Event Report: RAYNHAM ISOCOOL LPT 8.5L 3.5WL 1MM; ISOCOOL DISPOSABLE FORCEPS

RAYNHAM ISOCOOL LPT 8.5L 3.5WL 1MM; ISOCOOL DISPOSABLE FORCEPS
Model Number 8135100S
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The isocool bipolar tips was returned for evaluation.Device history record (dhr) - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - one tip had no visual abnormalities, while the other tip was broken at the proximal plastic end that inserts into the handle.Therefore, the complaint is confirmed.A 6m root cause analysis was performed, and the following areas were examined; ¿man¿, ¿method¿, ¿machine¿, ¿materials¿, ¿measures¿ and ¿mother nature¿.The likely root cause is ¿man¿.The tip likely snapped due to too much force being applied while inserting into the handle.
 
Event or Problem Description
A facility reported that the isocool bipolar tip snapped when loading into forceps during setup.No patient contact / injury reported and the event did not led to surgical delay.The procedure was completed with a replacement product.

Brand Name
ISOCOOL LPT 8.5L 3.5WL 1MM
Common Device Name
ISOCOOL DISPOSABLE FORCEPS
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
MDR Report Key11468021
Report Number3014334038-2021-00041
Device Sequence Number3430775
Product Code GEI
UDI-Device Identifier10886704040132
UDI-Public10886704040132
Combination Product (Y/N)N
PMA/510(K) Number
K083895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number8135100S
Device Catalogue Number8135100S
Device Lot NumberJ6871Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1